Vol. 12, No. 7, 2019

Download this article
Download this article For screen
For printing
Recent Issues

Volume 17
Issue 4, 1127–1500
Issue 3, 757–1126
Issue 2, 379–756
Issue 1, 1–377

Volume 16, 10 issues

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the journal
Ethics and policies
Peer-review process
 
Submission guidelines
Submission form
Editorial board
Editors' interests
 
Subscriptions
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
 
Author index
To appear
 
Other MSP journals
This article is available for purchase or by subscription. See below.
Spacelike radial graphs of prescribed mean curvature in the Lorentz–Minkowski space

Denis Bonheure and Alessandro Iacopetti

Vol. 12 (2019), No. 7, 1805–1842
Abstract

We investigate the existence and uniqueness of spacelike radial graphs of prescribed mean curvature in the Lorentz–Minkowski space Ln+1 , for n 2, spanning a given boundary datum lying on the hyperbolic space n .

PDF Access Denied

We have not been able to recognize your IP address 34.236.191.0 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
prescribed mean curvature, Plateau's problem, $H$-surfaces, Lorentz–Minkowski space
Mathematical Subject Classification 2010
Primary: 53A10
Secondary: 35J66, 53C50
Milestones
Received: 5 December 2017
Revised: 7 September 2018
Accepted: 20 November 2018
Published: 22 July 2019
Authors
Denis Bonheure
Département de Mathématique
Université Libre de Bruxelles
Campus de la Plaine
Bruxelles
Belgium
Alessandro Iacopetti
Département de Mathématique
Université Libre de Bruxelles
Campus de la Plaine
Bruxelles
Belgium